Author: Huajun Zhu; Songhe Song; Yaming Chen;

Title: Multi-Symplectic Wavelet Collocation Method for Maxwell's Equations

Journal: ADVANCES IN APPLIED MATHEMATICS AND MECHANICS

Volume: 3

Page: 663 - 688

Year: 2011


Author: Linghua Kong; Jialin Hong; Jingjing Zhang;

Title: Splitting multisymplectic integrators for Maxwell's equations

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 229

Page: 4259 - 4278

Year: 2010


Author: Jialin Hong; Linghua Kong;

Title: Novel Multi-Symplectic Integrators for Nonlinear Fourth-Order Schrodinger Equation with Trapped Term

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 7

Page: 613 - 630

Year: 2010


Author: J. Rashidinia; R. Mohammadi;

Title: Tension spline approach for the numerical solution of nonlinear Klein-Gordon equation

Journal: COMPUTER PHYSICS COMMUNICATIONS

Volume: 181

Page: 78 - 91

Year: 2010


Author: Hu WeiPeng Deng ZiChen Han SongMei Fan Wei

Title: The complex multi-symplectic scheme for the generalized sinh-Gordon equation

Journal: SCIENCE IN CHINA SERIES G-PHYSICS MECHANICS & ASTRONOMY

Volume: 52

Page: 1618 - 1623

Year: 2009


Author: Tao Tang; Xiang Xu;

Title: Accuracy Enhancement Using Spectral Postprocessing for Differential Equations and Integral Equations

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 5

Page: 779 - 792

Year: 2009


Author: Hu Wei-Peng Deng Zi-Chen

Title: Multi-symplectic method for generalized fifth-order KdV equation

Journal: CHINESE PHYSICS B

Volume: 17

Page: 3923 - 3929

Year: 2008


Author: A. Aydin; B. Karasoezen;

Title: Symplectic and multisymplectic Lobatto methods for the "good" Boussinesq equation

Journal: JOURNAL OF MATHEMATICAL PHYSICS

Volume: 49

Year: 2008